The papers published in the journal are reviewed by Mathematical Reviews and Zentralblatt MATH.

A Semi-Symmetric Metric ξ-Connection in an LP-Sasakian Manifold

Authors

B. Prasad and Subhash Chandra Singh

Abstract

Yano (1970) investiated a semi-symmetric metric connections in a Riemannian manifold and since then many authors studied this connection. Further Mishra and Pandey (1978) defined a semi-symmetric metric ξ-connection in
almost contact manifold and obtained various geometrical properties. Following Mishra and Pandey (1978) we define semi-symmetric metric ξ-connection in Lorentzian Para-Sasakian manifold and study some propeties of curvature tensors.

Keywords and Phrases : : LP-Sasakian manifold, Einstein manifold, Ricci
tensor, psuedo Wf2 curvature tensor, psuedo projective curvature tensor Pe and Group manifold
AMS Subject Classification : : 53B15, 53C25.

Received date : 23 May, 2011

Accepted date: January 13 , 2012

cited by: J.T.S. Vol. 6 No.1 (2012), pp.203-217

Download PDF